Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Nutopia

Dry skin on tane

Recommended Posts

Hey, I've been on tane for about 2 months now... 60mg on a 5 month course... And at first my skin was peeling and drying out like crazy... My lips are still insanely dry, and my eyes and my nose get dry sometimes... I drink lots of water though to prevent the dizziness and headaches, but now my face isn't dried out like before. Is this normal? For the drying to stop?

Share this post


Link to post
Share on other sites

I'm on month 5 and can say the same. Accutane is a weird drug. I've been asked a few times to go off of it for a week to get treated for pleuritis, and then a little while later to get treated for a upper respiratory infection and middle ear infection. I found I always got dryest the 3-4 days following stopping the accutane. I'm interested to see what happens when I'm off for good.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×